# SDR 98UAL900129

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB 800-1000, NR 3 ENGINE LOST THRUST.  EPR DROPPED TO APPROXIMATELY 1.0 EGT, OIL PRESSURE, OIL QUANTITY NORMAL.  ENGINE CONTINUED TO RUN.  FUEL FLOW APPROXIMATELY 3000 PPH WITH NO THROTTLE RESPONSE.  RETURNED TO SFO.  THE ENGINE LOST THRUST DUE A FAILED FUEL SEAL.  THE FUEL CONTROL AND FUEL PUMP WERE ALSO REPLACED FOR PRECAUTIONARY REASONS.
